Journals / International Electronic Journal of Geometry / 2013 / Cilt: 6 - Sayı: 2

ALMOST COSYMPLECTIC (κ, µ)-SPACES WITH CYCLIC-PARALLEL RICCI TENSOR

Pages
57–62
Publication Date
2013-10-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

AKTAN, N., BALKAN, Y. S. (2013). ALMOST COSYMPLECTIC (κ, µ)-SPACES WITH CYCLIC-PARALLEL RICCI TENSOR. International Electronic Journal of Geometry, Cilt: 6 - Sayı: 2, 57–62. https://ajindex.com/articles/672166

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Alfonso, C. and Verónica M., The curvature tensor of almost cosymplectic and almost Ken- motsu (κ, µ, ν)-spaces. arXiv:1201.5565v2
  2. Blair D., Kouforgiorgos T. and Papantoniou B. J., Contact metric manifolds satisfying a nullity condition, Israel J. Math., 91 (1995), 189-214
  3. Blair D. E., Riemannian geometry of contact and symplectic manifolds, Progress in Mathe- matics, 203. Birkhâuser Boston, Inc., Boston, MA, 2002
  4. Blair D. E. and Goldberg S. I., Topology of almost contact manifolds, J. Differential geometry, 1(1967), 347-354
  5. Blair D. E., The theory of quasi-Sasakian structures, J. Diff. Geometry, 1 (1967), 331-345
  6. Blair D. E., Goldberg S. I., Topology of almost contact manifolds, J. Diff. Geometry, 1 (1967),347-354
  7. Boeckx, E., A full classification of contact metric (κ, µ)-spaces, Illinois J. Math., 44 (1) (2000), 212-219
  8. Chinea D., De Leon M., Marrero J. C., Topology of cosymplectic manifolds, J. Math. Pures Appl., 72 (1993), 567-591
  9. Chinea D., De Leon M., Marrero J. C., Coeffective cohomology on almost cosymplectic manifolds, Bull. Sci. Math., 119 (1995), 3-20
  10. Chinea D. and Gonzalez C., An example of almost cosymplectic homogeneous manifold, in: Lect. Notes Math. Vol. 1209, Springer-Verlag, Berlin-Heildelberg-New York, (1986), 133-142
  11. Cordero L. A., Fernandez M. and De Leon M., Examples of compact almost contact manifolds admitting neither Sasakian nor cosymplectic structures, Atti Sem. Mat. Univ. Modena, 34 (1985-86), 43-54
  12. Endo H., On Ricci curvatures of almost cosymplectic manifolds, An. S¸tiint. Univ. ”Al. I. Cuza” Ia¸si, Mat., 40 (1994), 75-83
  13. Fujimoto A. and Muto H., On cosymplectic manifolds, Tensor N. S., 28 (1974), 43-52
  14. Goldberg S.I. and Yano K. Integrability of almost cosymplectic structures, Pasific J. Math., 31 (1969), 373-382
  15. Kim, T. W. and Pak, H. K, Canonical foliations of certain classes of almost contact metric structures, Acta Math. 21 (2005), no. 4, 841–846
  16. Kirichenko V. F., Almost cosymplectic manifolds satisfying the axiom of Φ-holomorphic planes (in Russian), Dokl. Akad. Nauk SSSR, 273 (1983), 280-284
  17. Koufogiorgos, Th.and Tsichlias, C., On the existence of a new class of contact metric mani- folds, Canad. Math. Bull., 43 (2000), 440-447
  18. Libermann M. P., Sur les automorphismes infinitesimaux des structures symplectiques et des structures de contact, in: Colloque de Geometrie Differentielle Globale (Bruxelles, 1958), Centre Belge de Rec